# SDR SWAA2025072987671

- Difficulty date: July 2, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER SEAT TRACK AT RBL45 BS380+13 ON CROWN, BS400+10 ON CROWN, BS480+6 ON CROWN,  BS500A+14 ON CROWN, BS520 ON WELL WL208.  ACCOMPLISHED ON TASK CARDS TTG8Q013KMBX AND TTG8Q013KMB3.
